A NOTE ON FILTERS OF BCK-ALGEBRAS

この論文をさがす

著者

    • JUN Y. B.
    • DEPARTMENT OF MATHEMATICS EDUCATION AND RESEARCH INSTITUTE OF NATURAL SCIENCE, GYEONGSANG NATIONAL UIVERSITY
    • MENG J.
    • DEPARTMENT OF MATHEMATICS, NORTHWEST UIVERSITY
    • ROH E. H.
    • DEPARTMENT OF MATHEMATICS EDUCATION AND RESEARCH INSTITUTE OF NATURAL SCIENCE, GYEONGSANG NATIONAL UIVERSITY

収録刊行物

  • Mathematica japonicae

    Mathematica japonicae 46(2), 329-330, 1997-09-01

参考文献:  3件中 1-3件 を表示

キーワード

各種コード

  • NII論文ID(NAID)
    10008786598
  • NII書誌ID(NCID)
    AA00295726
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255513
  • データ提供元
    CJP書誌 
ページトップへ